# SDR ERAA20140010

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 29,476 hours, 31,797 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7824950
- Part serial: 850517
- Condition: Faulty
- Location: Nr 2
- Part time: 1,020 hours, 950 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PROP RPM & TORQUE FLUCTUATIONS BEGAN AT 400 FT PROP 970-1000, PROP CONTROL UNIT TORQUE 99.5-106%.  RETURNED TO ANC.  REPLACED NR 2 PCU FOR TROUBLESHOOTING.  FOUND HIGH RESISTANCE IN PL SWITCH 6121 S12.  R & R SAME & OPERATIONS CHECKED NORMAL IAW PSM 1-8-2 TR-ER-23 PART 7.
